Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 5, Issue 1, Pages 29-33

Controlling hopf bifurcations: Discrete-time systems

1Department of Electrical and Computer Engineering, University of Houston, Houston, TX 77204, USA
2China Institute of Atomic Energy, P.O. Box 275-27, Beijing 102413, China
3lnstitute of Systems Science, Academia Sinica, Beijing 100080, China

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guanrong Chen, Jin-quing Fang, Yiguang Hong, and Huashu Qin, “Controlling hopf bifurcations: Discrete-time systems,” Discrete Dynamics in Nature and Society, vol. 5, no. 1, pp. 29-33, 2000.